# SDR UPS06847735

- Difficulty date: August 10, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 67,689 hours, 26,786 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 46143972N
- Condition: Cracked
- Location: Fs 70 L31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LONGERON END FITTING CRACKED AT FS 70  L31R FWD SIDE.  REMOVED, LOCATED, DRILLED UP AND INSTALLED END FITTING AT STA 70 L31R IAW SRM 51-1-8 AND DWG 4614397.
